×

zbMATH — the first resource for mathematics

Normal covariances. (English) Zbl 0641.60043
Covariances R(s,t) are called normal if they can be written in the form \[ R(s,t)=\int^{\infty}_{-\infty}\int^{\infty}_{- \infty}e^{\lambda (s+t)}e^{i\mu (s-t)}dF(\lambda,\mu),\quad (s,t)\in R^ 2. \] Some properties and characteristics of normal covariances are proved (in addition to previous results of the author): 1) they are continuous on \(R^ 2\); 2) they can be characterized as a function which is nonnegative definite in some sense; 3) they can be characterized using the corresponding reproducing kernel Hilbert space.
Reviewer: T.Cipra

MSC:
60G10 Stationary stochastic processes
PDF BibTeX XML Cite
Full Text: EuDML Link
References:
[1] J. Michálek: Locally stationary covariances. Trans. Tenth Prague Conf. on Inform. Theory, Statist. Dec. Funct. Random Processes, Academia, Prague 1987.
[2] J. Michálek: Random sequences with normal covariances. Kybernetika 23 (1986), 6, 443-457. · Zbl 0632.60031
[3] R. A. Silverman: Locally stationary random processes. IRE Trans. Inform. Theory IT-3 (1957), 3, 182-187.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.